# SDR IPXA2024082773585

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 106,613 hours, 21,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN/CLOSE INTERNALLY OR EXTERNALLY  USING  SWITCH. OPERATED L1 DOOR NUMEROUS TIMES USING BOTH THE INTERIOR AND THE EXTERIOR SWITCH IAW MD-11 AMM 52-11-02/201. DOOR OPERATES SMOOTHLY WITH NO DEFECTS OR ABNORMAL SOUNDS. THIS CLEARS T3F18E0052S92. PLACARD REMOVED.
